Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Suffering osteoarthritis. Joints affected. What can help?

I am suferring ostieoArtharities last 26 years .I have done my treatment in. differerance types of medicines ie Alopathy Homeopathy and Ayurvedic . But get not satisfactory result. My two knees are not fold , the fingers , the elbow , the toe , the cervical & shoulders are effected.Pl give me advice & how can I get the best result for remove the disease. Also send me the price of medicines,
Asked On : Tue, 18 Sep 2012
Answers:  5 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Radiologist 's  Response
Hi welcome to HCM
osteoarthitis usually affects the large joint like Knee, the involement of other joints like elbow, wrist , toes and spine can due to other multiple causes like rheumatoid arthrits, ankylosing spodylitis etc.
Before taking any further medicine , go for skeletal survey and blood investigations like RA factor.
Consult a good radiologist for xray reporting. Always take medicine through proper consultant.
Thanking you.
Answered: Tue, 18 Sep 2012
I find this answer helpful
Allergist and Immunologist Dr. Suman Kumar's  Response
THE LATEST RESEARCH IS TO LEAVE EATING MILK AND MILK PRODUCTS
IF WE TAKE ANIMAL PROTEINS WITHOUT VIGORUS EXERCISE IT TAKES AWAY CALCIUM FROM BONES
THE VITAMINS AND CALCIUM ARE ALSO ANIMAL PROTEINS AND ACIDIC TO DIGEST THEM WE NEED EXTRA CALCIUM WHICH LEAC OUT OF OUR BONES
YOU CAN CHECK INTERNET FOR THE RESEARCH
I GIVE YOU 100 PERCENT ASSURANCE IF YOU STOP FOLLOWING THINGS YOU WILL BE OKAY IN 3 MONTHS

STOP MILK AND DIARY
MILK,DAHI,LASSI,PANEER,MILK BISCIUTS,CREAM ,MALAI,MAKHAN,ICECREAM MILK BREAD ,
SOP MUSTARD ,COCONUT,GROUNDNUT,ALMONDS,SOYA,WALNUT
AND NON VEGETARIAN FOOD
STOP USING MILK AND NUT CONTAING SOAP .CREAM,SHAMPOO,AND OILS
========================================================
CAN BE TAKEN
AMLA/OLIVE OIL FOR BODY
OLIVE FOR COOKING
NIKKO SOAP.NIZRAL SHAMPOO
PETROLEUM JELLY FOR BODY
-----------------------------------------------------------------
TAKE TAB METHOTREXTAE 5 MGM WEEKLY DOSE FOR 3 MONTHS
TAB RHITIDINE 150 MGM DAILY
NO VITAMINS,IRIN,CALCIUM,MULTIVITAMINS AND BCOMPLEX
APPLY SENSOR OIL IN JOINTS
FOR SOMETIME YOU CAN TAKE XYLORIC 100 MGM TWICE A DAY FOE 3 WEEK
THIS WILL SOLVE YOURPROBLEM
IF ANY THING YOU CAN POST AGIAN
Answered: Tue, 18 Sep 2012
I find this answer helpful
Ayurveda Specialist Dr. Amol Baburao Avhad's  Response
hello rabin.
acco to ayurveda due to vata causes arthritis.. i think u must need to a panchkarma.with oral ayurvedic medicine.. i thing its aaamavata as mentioned sign in above. it due to apathya aahar... eating exccsive food does not digest and it convert in to aama . and more aama going to big joint and affected that part. so start proper ayurvedic treatment....and follow it.. i promise to u.. u will be cure only ayurvedic medicine in 8 to 9 month.... so join your nearest best ayurvedic consultant..... thanks....
Answered: Fri, 28 Sep 2012
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi, Rabina,
Thanks for query.
It seems that you are having extensive osteoartheritis.
Consult orthopedic surgeon and confirm that you are not having Rheumatoid artheritis.
It is possible that you might have Osteoporosis,Osteomalacia.
Go for blood Calcium estimation.
Take good branded Calcium tablet containing vitamin D.
Go for regular physiotherapy.
Ok and bye.
Answered: Tue, 18 Sep 2012
I find this answer helpful
Acupressure Specialist Dr. A.K.Sangal,M.D (Acu.&Mag.)'s  Response
hello rabin,
though it is a very old case, however you may try for taking a acupressure and magnetotherapy treatment from a specilist only in your area.
in mean time u may use magnet putting on joints
and drink magnetic water , so that your prob. may not increase at least
Answered: Tue, 18 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor